# SDR SIMA20211212004

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 48,724 hours, 44,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FA FLASHLIGHT ASSEMBLY TO BE UNSERVICEABLE PER PS-2 CHECK-C/A-REMOVED AND REPLACED FA FLASHLIGHT ASSEMBLY IAW EMB 145 AMM 33-51-01. OPS CHECK GOOD.
